On the chain algebra of a loop space.
Commentarii mathematici Helvetici, Tome 30 (1956), pp. 305-330
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{CMH_1956__30_139131,
author = {P.J. Hilton and J.F. Adams},
title = {On the chain algebra of a loop space.},
journal = {Commentarii mathematici Helvetici},
pages = {305--330},
year = {1956},
volume = {30},
zbl = {0071.16403},
url = {http://geodesic.mathdoc.fr/item/CMH_1956__30_139131/}
}
P.J. Hilton; J.F. Adams. On the chain algebra of a loop space.. Commentarii mathematici Helvetici, Tome 30 (1956), pp. 305-330. http://geodesic.mathdoc.fr/item/CMH_1956__30_139131/